Rayleigh-type isoperimetric inequality with a homogeneous magnetic field

L. Erdös, Calculus of Variations and Partial Differential Equations 4 (1996) 283–292.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
We prove that the two dimensional free magnetic Schrödinger operator, with a fixed constant magnetic field and Dirichlet boundary conditions on a planar domain with a given area, attains its smallest possible eigenvalue if the domain is a disk. We also give some rough bounds on the lowest magnetic eigenvalue of the disk.
Publishing Year
Date Published
1996-04-01
Journal Title
Calculus of Variations and Partial Differential Equations
Volume
4
Issue
3
Page
283 - 292
IST-REx-ID

Cite this

Erdös L. Rayleigh-type isoperimetric inequality with a homogeneous magnetic field. Calculus of Variations and Partial Differential Equations. 1996;4(3):283-292. doi:10.1007/BF01254348
Erdös, L. (1996). Rayleigh-type isoperimetric inequality with a homogeneous magnetic field. Calculus of Variations and Partial Differential Equations, 4(3), 283–292. https://doi.org/10.1007/BF01254348
Erdös, László. “Rayleigh-Type Isoperimetric Inequality with a Homogeneous Magnetic Field.” Calculus of Variations and Partial Differential Equations 4, no. 3 (1996): 283–92. https://doi.org/10.1007/BF01254348.
L. Erdös, “Rayleigh-type isoperimetric inequality with a homogeneous magnetic field,” Calculus of Variations and Partial Differential Equations, vol. 4, no. 3, pp. 283–292, 1996.
Erdös L. 1996. Rayleigh-type isoperimetric inequality with a homogeneous magnetic field. Calculus of Variations and Partial Differential Equations. 4(3), 283–292.
Erdös, László. “Rayleigh-Type Isoperimetric Inequality with a Homogeneous Magnetic Field.” Calculus of Variations and Partial Differential Equations, vol. 4, no. 3, Springer, 1996, pp. 283–92, doi:10.1007/BF01254348.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar